MathSciNet Relay Station
MathSciNet bibliographic data
MR2350408 (2008k:33003) 33B10 (42A05 42A10)
Chu, Wenchang Partial fraction decompositions and trigonometric sum identities. Proc. Amer. Math. Soc. 136 (2008), no. 1, 229–237 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement